Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Experiencing hair fall. Had high fever, lost hair from crown. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
i am a 23 years old and experienced hair fall since last months i had high fever in month of march resting for 4 days .and i lost more hairs on crown area my hair becomes thinner. also at present rate of loosing hair decreased its normal now will they grow back as i had earlier?
Posted Fri, 28 Jun 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 12 minutes later
Thanks for the query and a very good history.
The hair fall is due to fever.
During high fever,the hair bulb are effected, this causes hairs to fall.
This condition is temporary and soon your hairs will regrow to their original length and density.
Please dont worry. you will not loose hair completely.

Let me know if you have any doubt.
Thank you
Above answer was peer-reviewed by
Follow-up: Experiencing hair fall. Had high fever, lost hair from crown. Suggest? 1 hour later
how much time it will require to recover and though i lost hairs throughout the head why crown area mostly affected ?
Answered by Dr. Rahul Kumar 4 minutes later
Thanks for the follow up.
It usually takes around 6 months for complete recovery.
Dont worry you will recover soon.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor